Pharmacology and Vydehi Institute of Medical science and Research Center

Bangalore, India

Pharmacology and Vydehi Institute of Medical science and Research Center

Bangalore, India
SEARCH FILTERS
Time filter
Source Type

Kumar N.,Vydehi Institute of Medical science and Research Center | Chakraborty A.,Pharmacology and Vydehi Institute of Medical science and Research Center | Suresh S.,Vydehi Institute of Medical science and Research Center | Basappaji S.,Vydehi Institute of Medical science and Research Center | Betdur A.,Vydehi Institute of Medical science and Research Center
Indian Journal of Pharmacology | Year: 2013

Epilepsy is an important health problem due to its high prevalence and potential for causing long-term morbidity. It is commonly treated in children with phenytoin sodium. It has wide pharmacokinetic variability and a narrow therapeutic range that leads to toxicity. Here, we report a case of phenytoin-induced cerebellar atrophy in a 16-year-old epileptic boy who presented to the hospital with a viral infection.

Loading Pharmacology and Vydehi Institute of Medical science and Research Center collaborators
Loading Pharmacology and Vydehi Institute of Medical science and Research Center collaborators